# SDR SIMA962411

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3878 - EN ROUTE FROM BTR TO DFW, THE CARGO SMOKE LIGHT ILLUMINATED.  THE CREW DISCHARGED NR 1 FIRE EXTINGUISHER PER THE CHECK LIST.  SMOKE LIGHT WENT OUT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS.  DISCHARGED BOTTLE WAS ALSO REPLACED.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX4894.  (X)
